# SDR QXEA9700097

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2697V
- Make and model: Swrngn SA227AC
- Aircraft serial: AC663
- Engine: Garrtt TPE33111UW
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 31011607
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GEG- OIL SMELL IN CABIN.  SMELL ISOLATED TO NUMBER TWO BLEED AIR.  RIGHT ENGINE COMPRESSOR SECTION CARBON SEAL REPLACED I/A/W MAINTENANCE MANUAL.  ENGINE OPS CHECKED GOOD ON GROUND RUN, NO OIL SMELL NOTED FROM NR 2 BLEED AIR.
